# SDR 141A2024032900001

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N1258B
- Make and model: Cessna 208B
- Aircraft serial: 208B1258
- Aircraft time: 21,763 hours, 19,087 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 03018200
- Condition: Leaking
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

BRAKE SYSTEM MALFUNCTIONING. RIGHT WHEEL BRAKE APPEARED TO BE STUCK. MAINTENANCE REMOVED RIGHT BRAKE CALIPERS AND PADS. CLEANED, INSPECTED AND REINSTALLED ASSEMBLY. REPLACED LEFT BRAKE CALIPER AND BRAKE DUE TO SLIGHT LEAK. OPS CHECKED GOOD
